# SDR CALA2017071002141

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 29,420 hours, 19,360 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Cockpit Printer
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL.ODOR.FROM CAPTAIN`S ACARS PRINTER. PULLED THE CIRCUIT BREAKER.  FOUND WIRE INSULATION HAD BURNED INSIDE PRINTER. REPLACED THE PRINTER.
